# SDR AWXA200500032

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 11,177 hours, 4,109 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071286
- Condition: Malfunctioned
- Location: Nr 1 Eng Vsv
- Part time: 11,177 hours, 4,109 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PDX EN ROUTE FOR PHX AT APPROXIMATELY 40 KTS RECEIVED ECAM MESSAGE ENG 1 COMPRESSOR VANE FAULT, REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75303, PERFORMED ENGINE RUN, OPERATIONAL CHECK AND LEAK CHECK WAS GOOD. ACTUATOR CONFIRMED FAILURE OF UNIT FOR FAILING ELECTRICAL BONDING RESISTANCES AND PISTON VELOCITIES OUT OF TOLERANCE. DISASSEMBLED UNIT AND FOUND TORQUE MOTOR SCREENS AT LACQUER LEVEL (L.L.) 3, AND SERVO VALVE ASSEMBLY & INLET FILTER AT L.L. 1. REPLACED TORQUE MOTOR AND CLEANED SERVO VALVE AND INLET FILTER, RE-CERTIFIED UNIT AND RETURNED TO SERVICE IAW CMM 75-32-61, REV. 1.
